# SDR UHLA2013020400028

- Difficulty date: February 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000026
- Aircraft time: 21,133 hours, 13,995 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL, STRONG ELECTRICAL BURNING SMELL.  F/A'S SMELLED IT IN CABIN AS WELL.  NO SMOKE, NO EICAS MESSAGES, SMELL WENT AWAY AFTER TOUCHDOWN.  NO SMELL UPON ARRIVAL, INSPECTED FWD AND MID EBAY WITH NO DEFECTS NOTED.  INSPECTED CABIN AND COCKPIT WITH NO DEFECTS NOTED.
